# SDR 95FDEA00134

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 3285
- Condition: Failed
- Location: Fe Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM ENGINEERS FLUORESCENT LIGHT, THIS IS A REPEAT WRITE UP.  FOUND FLT ENGINEER'S RT AFT TABLE LIGHT BAD, WITH A BURNT ODOR FROM LIGHT.  REMOVED AND REPLACED SAME.  OPS CHECKS NORMAL AS PER MM 33-10.
